# SDR ASOA201701291114

- Difficulty date: January 29, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 35,330 hours, 26,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035146005
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN CHAFED AT STRINGER 27 BETWEEN FS 969 - 1000, (3) AREAS TOTAL. REPAIRED DAMAGED AREA REPAIRED IAW REO 670-53-00-290 REV D, DATED 09/10/2015 AND EC/TC REO 670-53-00-290.
